# SDR FDEA2019110792869

- Difficulty date: September 9, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SURFACE - APPROX XORS 242 - STRINGER 18 - CORROSION AROUND   FASTENER. 5121818.   R/H WING UPPER SURFACE XORS 242, STR 18, REPAIRED PER SRM 57-00-01-1A, FIG 101, SHT   1,   E.A 1-5730-T0349983 PT. 1, & DPS 4.50-143 .
